# SDR HALA20241230386

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 15,085 hours, 3,383 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM APU AUTO SHUTDOWN ON START ATTEMPT 3 UNSUCCESSFUL START ATTEMPTS. REMOVED AND REPLACED IGNITION UNIT PER A321 AMM 49-41-38 ECB TEST OK OPS CHECK NORMAL A/C OK FOR SERVICE
